# SDR DALA2016070805166

- Difficulty date: July 7, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Worn
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR RT PAN INTERNAL STRUCTURE NEAR LOWER HINGE ALSO LT SIDE AT AFT CABIEN PRESSURE BULKHEAD EMERGENCY EXIT DOOR.  SM, CARD 15, ZONE 820. LT PAN INTERNAL STRUCTURE WAS REPAIRED IAW SRM 52-10-02, REP 15, FIG 201 AND RT PAN INTERNAL STRUCTURE WAS BLENDED OUT, UT WAS ACCOMPLISHED ORIGINAL THICKNESS 0.050".  REMAINING THICKNESS 0.037, THEREFORE, IT IS OUT LIMITS AND RT SIDE WAS REPAIRED IAW SRM 52-10-2, PR 4 A, OPTION 1, FIG 201, REPAIR 16. EQUIPMENT: PANAMETRICS NDT. RII COMPLETED.
